Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Variation of the discrete eigenvalues of normal operators


Authors: L. Elsner and S. Friedland
Journal: Proc. Amer. Math. Soc. 123 (1995), 2511-2517
MSC: Primary 47A55; Secondary 47B10, 47B15
MathSciNet review: 1257103
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Hoffman-Wielandt inequality, which gives a bound for the distance between the spectra of two normal matrices, is generalized to normal operators A, B on a separable Hilbert space, such that $ A - B$ is Hilbert-Schmidt.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A55, 47B10, 47B15

Retrieve articles in all journals with MSC: 47A55, 47B10, 47B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1257103-X
PII: S 0002-9939(1995)1257103-X
Article copyright: © Copyright 1995 American Mathematical Society